# SDR DHL2005740559

- Difficulty date: March 31, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LT FUSELAGE SKIN AT STA 1355 NR 2 ENGINE SUPPORT STRUCTURE.  REMOVED FASTENERS AT L/SIDE FUSELAGE SKIN AT STA 1355  NR 2 ENG SUPPORT IAW B727 SRM 51-30-2.  CUT-OUT DAMAGE AREA DIMENSION 1" BY 1 1/4" IAW B727 SRM 51-40-2 FIG 1.  FABRICATED DOUBLER MAT USED 2024T3 .050 PO NR 9002093 SIZE 12 1/2" BY 11 1/2" IAW B727 SRM 51-40-2 FIG1 AND 54-30-2 FIG 4.  ALODINED AND PRIMED PART AND AREA IAW B727 51-10-2 AND INSTALLED DOUBLER IAW B727 SRM 54-30-2 FIG 4 AND 51-30-2.
